# SDR DALA2015012000370

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 37,152 hours, 25,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 655-715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB BS 655-715, CRACKED IN 3 PLACES.  INSTALLED SERVICEABLE CUSP WEB IAW SRM 51-10-02.
